A General Model of Dynamics on Networks with Graph Automorphism Lumping

Ward, JA orcid.org/0000-0002-2469-7768 and Evans, J (2019) A General Model of Dynamics on Networks with Graph Automorphism Lumping. In: Aiello, LM, Cherifi, C, Cherifi, H, Lambiotte, R, Lió, P and Rocha, LM, (eds.) Studies in Computational Intelligence. 7th International Conference on Complex Networks and Their Applications (Complex Networks 2018), 11-13 Dec 2018, Cambridge, UK. Springer , pp. 445-456. ISBN 9783030054106



Copyright, Publisher and Additional Information: © Springer Nature Switzerland AG 2019 . This is an author produced version of a paper published in Complex Networks and Their Applications VII and their Applications (SCI, volume 812). Uploaded in accordance with the publisher's self-archiving policy.
Keywords: Dynamics on networks; Markov chains; Graph automorphisms; Lumping; Epidemic models; Opinion dynamics; Social physics
  • Accepted: 7 October 2018
  • Published (online): 2 December 2018
  • Published: 2019
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 09 Jan 2019 15:36
Last Modified: 02 Dec 2019 01:41
Status: Published
Publisher: Springer
Identification Number: https://doi.org/10.1007/978-3-030-05411-3_36

Share / Export